MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125275-18
Health Effect - Clinical Codes Angina (1710); Thrombosis (2100)
Date of Event 08/07/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined; however the reported treatments appear to be related to circumstances of the procedure.The reported patient effects of angina and thrombosis are listed in the xience alpine everolimus eluting coronary stent system instructions for use as known patient effects of coronary stenting procedures.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat an eccentric de novo lesion in the proximal left anterior descending artery with mild calcification and 90% stenosis.The patient was taking anti-platelet medication on 2016.The patient was diagnosed with angina and was admitted to the hospital on (b)(6) 2016.After performing pre-dilatation with an unspecified balloon, a 2.75x18mm xience alpine rx stent delivery system (sds) was advanced toward the target lesion, the system was inflated up to 14 atmospheres and the stent was implanted.Post-dilatation was performed per standard procedure.No thrombosis was observed prior to or during the procedure.On (b)(6) 2016 while in the hospital, the patient complained of angina.Angiography was performed and the stent was found to be occluded with thrombosis.The thrombosis was treated via angioplasty.It was confirmed that the patient was compliant with dual antiplatelet therapy (dapt).There was no reported adverse patient sequela and no reported clinically significant delay in the procedure.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5873002
Report Number2024168-2016-05374
Device Sequence Number13773352
Product Code NIQ
UDI-Device Identifier08717648199264
UDI-Public(01)08717648199264(17)190208(10)6012261
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/08/2019
Device Catalogue Number1125275-18
Device Lot Number6012261
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2016
Initial Report FDA Received Date08/12/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR